X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (48) 48
Publication (5) 5
Conference Proceeding (3) 3
Book / eBook (2) 2
Web Resource (2) 2
Book Chapter (1) 1
Paper (1) 1
Reference (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (15) 15
mathematics, applied (15) 15
numerical analysis (10) 10
mathematics - numerical analysis (9) 9
quasi-monte carlo (8) 8
algorithms (7) 7
multivariate integration (6) 6
mathematics - probability (5) 5
monte carlo method (5) 5
numerical integration (5) 5
analysis (4) 4
computer science (4) 4
convergence (4) 4
discontinuous drift (4) 4
mathematical models (4) 4
mathematics, general (4) 4
monte carlo methods (4) 4
sobolev spaces (4) 4
statistics & probability (4) 4
stochastic differential equations (4) 4
tractability (4) 4
60h10, 65c30, 65c20, 65l20 (3) 3
article (3) 3
computer science, theory & methods (3) 3
degenerate diffusion (3) 3
number theory (3) 3
quantitative finance - mathematical finance (3) 3
quasi-monte carlo methods (3) 3
65d30 (2) 2
65d32 (2) 2
93e20 (2) 2
algebra (2) 2
algebra and number theory (2) 2
applied mathematics (2) 2
bridges (2) 2
by-component construction (2) 2
catastrophe derivatives (2) 2
component-by-component algorithm (2) 2
derivatives (2) 2
digital nets (2) 2
dimension (2) 2
effective dimension (2) 2
existence (2) 2
finance (2) 2
hilbert-spaces (2) 2
mathematical methods in physics (2) 2
numeric computing (2) 2
numerical methods for stochastic differential equations (2) 2
numerical-method (2) 2
orthogonal transforms (2) 2
piecewise deterministic markov process (2) 2
point sets (2) 2
principal component analysis (2) 2
probability (2) 2
quantitative finance (2) 2
quantitative finance - computational finance (2) 2
risk (2) 2
rules (2) 2
stochastic differential-equations (2) 2
strong convergence rate (2) 2
theory of computation (2) 2
transforms (2) 2
utility indifference pricing (2) 2
weighted star discrepancy (2) 2
05c38 (1) 1
11k38–11k06 (1) 1
28a75 (1) 1
28a80 (1) 1
51m25 (1) 1
52a38 (1) 1
60j25 (1) 1
60j75 (1) 1
65c05 (1) 1
65c20 (1) 1
65c30 (1) 1
91b16 (1) 1
91b70 (1) 1
91g20 (1) 1
91g60 (1) 1
adjustment (1) 1
algorithm (1) 1
ams subject classifications: 11k45, 65c10, 65c20 (1) 1
appl.mathematics/computational methods of engineering (1) 1
applications of mathematics (1) 1
approximations (1) 1
arc length (1) 1
automatic drafting (1) 1
bridge (1) 1
brownian movements (1) 1
business/management science, general (1) 1
calculus of variations and optimal control; optimization (1) 1
calibration (1) 1
carlo methods (1) 1
catastrophes (1) 1
ciencia (1) 1
component-by-component (1) 1
computation (1) 1
computational mathematics and numerical analysis (1) 1
computational modeling (1) 1
computer # foto / grafik / dtp (1) 1
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


The Annals of Applied Probability, ISSN 1050-5164, 10/2019, Volume 29, Issue 5, pp. 3266 - 3269
Journal Article
2014, Compact Textbooks in Mathematics, ISBN 3319034251
This textbook introduces readers to the basic concepts of quasi-Monte Carlo methods for numerical integration and to the theory behind them. The comprehensive... 
Numerical analysis | Finance | Mathematics | Number theory
Web Resource
2014, Compact Textbooks in Mathematics, ISBN 3319034251
This textbook introduces readers to the basic concepts of quasi-Monte Carlo methods for numerical integration and to the theory behind them. The comprehensive... 
Numerical analysis | Finance | Mathematics | Number theory
Web Resource
Journal of Complexity, ISSN 0885-064X, 04/2015, Volume 31, Issue 2, pp. 174 - 205
It has been found empirically that quasi-Monte Carlo methods are often efficient for very high-dimensional problems, that is, with dimension in the hundreds or... 
Tractability | Effective dimension | Quasi-Monte Carlo | Orthogonal transforms
Journal Article
Monatshefte für Mathematik, ISSN 0026-9255, 4/2018, Volume 185, Issue 4, pp. 575 - 590
Labyrinth fractals are self-similar dendrites in the unit square that are defined with the help of a labyrinth set or a labyrinth pattern. In the case when the... 
Pattern | 28A75 | 28A80 | Mathematics | 52A38 | Dendrite | Fractal | Graph | 51M25 | Mathematics, general | Tree | Path length | Arc length | 05C38 | MATHEMATICS | INFINITE LENGTH | CURVES
Journal Article
Journal of Complexity, ISSN 0885-064X, 04/2015, Volume 31, Issue 2, pp. 174 - 205
It has been found empirically that quasi-Monte Carlo methods are often efficient for very high-dimensional problems, that is, with dimension in the hundreds or... 
Kernels | Bridges (structures) | Monte Carlo methods | Construction | Transforms | Norms | Empirical analysis | Principal component analysis
Journal Article
Journal of Complexity, ISSN 0885-064X, 04/2012, Volume 28, Issue 2, pp. 278 - 302
We present a number of fast constructions of discrete Brownian paths that can be used as alternatives to principal component analysis and Brownian bridge for... 
Fast orthogonal transform | Fast path generation | Quasi-Monte Carlo | Variance reduction | MONTE-CARLO | MATHEMATICS | MATHEMATICS, APPLIED | DIMENSION | BRIDGE
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 07/2016, Volume 300, pp. 68 - 82
We consider the problem of pricing derivatives written on some industrial loss index via utility indifference pricing. The industrial loss index is modeled by... 
(Re-)Insurance | Jump process | Random thinning | Catastrophe derivatives | Utility indifference price | MATHEMATICS, APPLIED | RISK | VALUATION | Analysis | Pricing | Demand | Utilities | Adjustment | Computation | Risk | Mathematical models | Derivatives
Journal Article
Stochastic Models, ISSN 1532-6349, 04/2014, Volume 30, Issue 2, pp. 216 - 249
We consider the valuation problem of an (insurance) company under partial information. Therefore, we use the concept of maximizing discounted future dividend... 
Finite time ruin probabilities | Primary 91B30 | 93E20 | Stochastic optimal control | Dividend maximization | Filtering theory | Secondary 49L20 | Viscosity solutions | RISK | STATISTICS & PROBABILITY | DRIFT PROCESS | MODEL | Quantitative Finance - Mathematical Finance
Journal Article
European Actuarial Journal, ISSN 2190-9733, 12/2017, Volume 7, Issue 2, pp. 515 - 534
We propose a model for an insurance loss index and the claims process of a single insurance company holding a fraction of the total number of contracts that... 
Modeling catastrophe losses | 60J75 | Financial Services | Utility indifference pricing | G22 | G13 | Mathematics | Game Theory, Economics, Social and Behav. Sciences | Quantitative Finance | 93E20 | Piecewise deterministic Markov process | 91B16 | 91G20 | 91B70 | Applications of Mathematics | Catastrophe derivatives | Insurance mathematics | Original Research Paper
Journal Article
Scandinavian Actuarial Journal, ISSN 0346-1238, 04/2019, Volume 2019, Issue 4, pp. 308 - 335
In this paper, we analyse piecewise deterministic Markov processes (PDMPs), as introduced in Davis (1984). Many models in insurance mathematics can be... 
piecewise deterministic Markov process | dividend maximisation | 91G60 | quasi-Monte Carlo methods | phase-type approximations | 65D32 | Risk theory | 60J25 | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | STATISTICS & PROBABILITY | SOCIAL SCIENCES, MATHEMATICAL METHODS | RUIN
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 2018, Volume 56, Issue 2, pp. 684 - 707
We study the numerical approximation of integrals over R-s with respect to the standard Gaussian measure for integrands which lie in certain Hermite spaces of... 
Worst-case error | Numerical integration | Hermite polynomials | Higher order digital nets | MATHEMATICS, APPLIED | numerical integration | RULES | worst-case error | higher order digital nets
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 01/2018, Volume 143, pp. 1 - 2
Journal Article
Mathematics and Computers in Simulation, ISSN 0378-4754, 01/2018, Volume 143, pp. 1 - 2
Journal Article
BIT Numerical Mathematics, ISSN 0006-3835, 03/2016, Volume 56, Issue 1, pp. 151 - 162
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s10543-015-0549-x In this... 
Numerical methods for stochastic differential equations | Discontinuous drift | Stochastic differential equations | Monte Carlo method | Methods | Mathematics - Probability
Journal Article
Applied Mathematical Finance, ISSN 1350-486X, 02/2011, Volume 18, Issue 1, pp. 71 - 91
Journal Article
Journal of Complexity, ISSN 0885-064X, 06/2015, Volume 31, Issue 3, pp. 380 - 404
We study integration in a class of Hilbert spaces of analytic functions defined on the Rs. The functions are characterized by the property that their Hermite... 
Tractability | Hermite spaces | Linear integration algorithms | Gauss–Hermite rules | Gauss-Hermite rules | KOROBOV SPACES | MATHEMATICS | QUASI-MONTE CARLO | MATHEMATICS, APPLIED | UNBOUNDED INTEGRANDS | CONVERGENCE | SHIFTED LATTICE RULES | MULTIVARIATE INTEGRATION
Journal Article
JOURNAL OF COMPLEXITY, ISSN 0885-064X, 04/2015, Volume 31, Issue 2, pp. 174 - 205
It has been found empirically that quasi-Monte Carlo methods are often efficient for very high-dimensional problems, that is, with dimension in the hundreds or... 
Tractability | MATHEMATICS, APPLIED | Effective dimension | COMPUTER SCIENCE, THEORY & METHODS | Quasi-Monte Carlo | Orthogonal transforms | Monte Carlo method | Analysis
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.